MAUDE Adverse Event Report: BRIDGES CONSUMER HEALTHCARE THERMACARE HEAT WRAP; HOT OR COLD DISPOSABLE PACK.

BRIDGES CONSUMER HEALTHCARE THERMACARE HEAT WRAP; HOT OR COLD DISPOSABLE PACK.
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bruise/Contusion (1754); Scar Tissue (2060); Skin Discoloration (2074); Partial thickness (Second Degree) Burn (2694)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, this spontaneous report was received regarding a 31-year-old female in association with an unspecified thermacare heat wrap.On an unspecified date in (b)(6) 2025, the consumer would apply a thermacare menstrual 8 hr heat wrap to her lower stomach at night for 4 hours at a time.She would also apply an unspecified thermacare heat wrap during the day for 4 hours.On (b)(6) 2026, it was identified this report was associated to the below related report.Approximately after 3 to 4 days of using the menstrual heat wraps during the night and the unspecified thermacare heat wrap she noticed redness, irritation, itching, swelling, and a rash.The rash below the stomach and above the vaginal area.She used coconut oil to help with the symptoms.She continued using the products.Approximately 2 to 3 weeks after using the products she experienced burns which resulted in blisters which burst.Approximately on (b)(6) 2026, the consumer went to an emergency room (er) and was diagnosed with a contusion.The consumer wanted to obtain a second opinion.On (b)(6) 2026, the application area was black, a scar was noticeable, and the burns were still healing.As of (b)(6) 2026, the area was discolored and sore.No additional information was provided.Please see the related case 3007593958-2025-00004 which captures the experience with the thermacare menstrual heat wraps.
 
Additional Manufacturer Narrative
Additional information has been collected regarding this case; however, this new information does not alter the outcome of the investigation.The root cause cannot be identified.There is limited device specific information provided, and no batch number was available for evaluation.Without a batch reference number, a manufacturing and technical evaluation cannot be completed for the wrap involved in this case.No product quality related trend was identified for the subclass adverse event safety request for investigation.Care should be taken when using the device, following all safety and use information as provided with the wrap to avoid the risk of burns and other skin irritations.The manufacturing operations employ quality control procedures which include in-process testing, thermal testing and visual inspection, to ensure packaged product quality.There are pre-identified risk factors that could cause a burn listed in the hazard analysis (b)(4).In addition to these hazards, there are multiple risks that are outside the control of the site.These include things like age, skin condition, medical conditions, device use error and off-label use.The warning labels on our product are used to address these risks and relay the appropriate instructions for use to our customers to avoid burns, blisters and skin irritations.

Brand Name
THERMACARE HEAT WRAP
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
BRIDGES CONSUMER HEALTHCARE
811 broad street
suite 600
chattanooga TN 37402
Manufacturer (Section G)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer Contact
tonya blackwell
1231 wyandotte dr
albany, GA 31705
2294463083
MDR Report Key24532958
Report Number3007593958-2026-00007
Device Sequence Number21100032
Product Code IMD
UDI-Device Identifier00305733010396
UDI-Public305733010396
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale
Patient Weight98 KG